RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 1, Pages 139–147 (Mi mz4521)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Number of $A$-Mappings

A. L. Yakymiv

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Suppose that $\mathfrak S_n$ is the semigroup of mappings of the set of $n$ elements into itself, $A$ is a fixed subset of the set of natural numbers $\mathbb N$, and $V_n(A)$ is the set of mappings from $\mathfrak S_n$ whose contours are of sizes belonging to $A$. Mappings from $V_n(A)$ are usually called $A$-mappings. Consider a random mapping $\sigma_n$, uniformly distributed on $V_n(A)$. Suppose that $\nu_n$ is the number of components and $\lambda_n$ is the number of cyclic points of the random mapping $\sigma_n$. In this paper, for a particular class of sets $A$, we obtain the asymptotics of the number of elements of the set $V_n(A)$ and prove limit theorems for the random variables $\nu_n$ and $\lambda_n$ as $n\to\infty$.

Keywords: $A$-mapping, symmetric semigroup of mappings, random mapping, random variable, Euler gamma function, uniform distribution

DOI: https://doi.org/10.4213/mzm4521

Full text: PDF file (469 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:1, 132–139

Bibliographic databases:

UDC: 519.2
Received: 28.01.2008
Revised: 26.11.2008

Citation: A. L. Yakymiv, “On the Number of $A$-Mappings”, Mat. Zametki, 86:1 (2009), 139–147; Math. Notes, 86:1 (2009), 132–139

Citation in format AMSBIB
\Bibitem{Yak09}
\by A.~L.~Yakymiv
\paper On the Number of $A$-Mappings
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 1
\pages 139--147
\mathnet{http://mi.mathnet.ru/mz4521}
\crossref{https://doi.org/10.4213/mzm4521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588644}
\zmath{https://zbmath.org/?q=an:1176.60005}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 1
\pages 132--139
\crossref{https://doi.org/10.1134/S0001434609070128}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269660400012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249091387}


Linking options:
  • http://mi.mathnet.ru/eng/mz4521
  • https://doi.org/10.4213/mzm4521
  • http://mi.mathnet.ru/eng/mz/v86/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Discrete Math. Appl., 23:5-6 (2013), 503–515  mathnet  crossref  crossref  mathscinet  elib  elib
    2. A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Theory Probab. Appl., 59:1 (2015), 114–127  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:55
    References:33
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019